# SDR 20001108SH032

- Difficulty date: October 23, 2000
- Submitted: November 8, 2000
- Operation: General aviation
- Aircraft: N6780R
- Make and model: Cessna T210F
- Aircraft serial: T2100180
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Saddle
- Part number: 12414231
- Condition: Cracked
- Part time: 1,548 hours
- Stage of operation: IN
- How discovered: W
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION AND C/W AD 76-14-07, R2 VISUAL INSPECTION AND DYE PENETRANT INSPECTION OF THE APPROVED P/N 1241423-1 AND P/N 1241423-2, LANDING  GEAR SADDLES SHOWED CRACKS IN THE FORWARD INBOARD RADIUS OF EACH SADDLE.  TOTAL TIME ON EACH PART 1,547.89 HOURS IN 23 YEARS OF SERVICE.  REPLACED SADDLES WITH NEW P/N 1294151-1 AND P/N 1294151-2 SADDLES.  (X)
